zbMATH — the first resource for mathematics

Holonomic systems of linear differential equations and Feynman integrals. (English) Zbl 0449.35095

35Q99 Partial differential equations of mathematical physics and other areas of application
81Q30 Feynman integrals and graphs; applications of algebraic topology and algebraic geometry
Full Text: DOI
[1] Barucchi, G. and G. Ponzano, Differential equations for one-loop generalized Feyn- man integrals, J. Math. Phys. 14 (1973), 390-401.
[2] Chandler, C., Some physical region mass shell properties of renormalized Feynman integrals, Commun. math. Phys., 19 (1970), 169-188.
[3] Hironaka, H., M. Lejeune, and B. Teissier, Resolution des singularites des espace analytiques complexes. To appear.
[4] lagolnitzer, D. and H. P. Stapp, Pole factorization theorem in 5-matrix theory. To appear.
[5] Kashiwara, M., On the rationality of roots of ^-functions. To appear. · Zbl 0354.35082
[6] Kashiwara, M. and T. Kawai, Micro-hyperbolic pseudo-differential operators I, t7. Math. Soc. Japan, 21 (1975), 359-404. · Zbl 0305.35066
[7] , Micro-local properties of f l f f i , Proc. Japan Acad., 51 (1975), 270-272.
[8] , Theory of micro-differential equations, KSdansha, Tokyo. In preparation.
[9] Kashiwara, M., T. Kawai and T. Oshima, Micro-differential equation theoretic ap- proach to Feynman integrals. In preparation.
[10] Kashiwara, M., T. Kawai and H. P. Stapp, Micro-analytic structure of the -S’-matrix and related functions. To appear. A summary is given in this proceeding. · Zbl 0443.35059
[11] Kawai, T. and H. P. Stapp, Micro-local study of the -5-matrix singularity structure, Lecture Notes in Physics, No. 39, Springer, Berlin-Heidelberg-New York, pp. 38-48 (1975). j-^2] ^ Discontinuity formula and Sato’s conjecture. This proceeding.
[12] Landshoff, P. V., D. I. Olive and J. C. Polkinghorne, The hierarchical principle in perturbation theory, Nuovo Cimento 43 (1966), 444-453.
[13] Nakanishi, N., Graph Theory and Feynman Integrals. Gordon and Breach, New York-London-Paris (1971). · Zbl 0212.29203
[14] Regge, T., Algebraic topology methods in the theory of Feynman relativistic am- plitudes, Report of Battelle Rencontres, Benjamin, New York, pp. 433-458 (1968). · Zbl 0174.28202
[15] Sato, M., Recent development in hyperfunction theory and its application to physics, Lecture Notes in Physics. No. 39, Springer, Berlin-Heidelberg-New York, pp. 13-29 (1975).
[16] , T. Kawai and M. Kashiwara, Microfunctions and pseudo-differential equations, Lecture Notes in Math. No. 287, Springer, Berlin-Heidelberg-New York, pp. 265-529 (1973). · Zbl 0277.46039
[17] Sato, M., T. Miwa, M. Jimbo and T. Oshima, This proceeding.
[18] Speer, E. R., Generalized Feynman Amplitudes, Annals of Mathematics Studies, No. 62, Princeton University Press, Princeton (1969).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.